# SDR HNAA2025081200558

- Difficulty date: July 9, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 46,121 hours, 42,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F058251 LH OMEGA BEAM IS CORRODED BETWEEN FR33 AND FR34.  REMOVED CORROSION ON LH OMEGA BEAM BETWEEN FR33 AND FR34 IAW EMB 145 SRM 51-10-03 AND BLENDED AREA ACCEPTED IAW PIEDMONT EO1-05-25-0264 AND ETD2025-145-925337.
